Need of the hour: warfarin‑induced massive intraperitoneal bleed

Anuhya, Vinayaka and Madhyastha, Sharath and Nayak, Veena and Soundarrajan, Gangaparameswari and Acharya, Raviraja (2018) Need of the hour: warfarin‑induced massive intraperitoneal bleed. Journal of Pharmacology and Pharmacotherapeutics, 9 (1). pp. 49-51. ISSN 0976 - 500X

[img] PDF
00004724.pdf - Published Version
Restricted to Registered users only

Download (727kB) | Request a copy

Abstract

Warfarin is an oral anticoagulant which is a natural coumarin derivative used for the treatment of various diseases such as thromboembolic disorders, prosthetic heart valves, and atrial fibrillation. Bleeding tendencies have been the most commonly reported adverse effects of warfarin, limiting its use and requiring the need for regular monitoring. Despite many warfarin management strategies being taken for the prevention, bleeding still continues to be a problem to be dealt with. The authors report a case of spontaneous intraperitoneal bleeding due to warfarin use in a 54‑year‑old female patient.

Item Type: Article
Uncontrolled Keywords: Anticoagulant, bleeding, conservative management, spontaneous.
Subjects: Medicine > KMC Manipal > Medicine
Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Library
Date Deposited: 17 Jul 2018 06:42
Last Modified: 17 Jul 2018 06:42
URI: http://eprints.manipal.edu/id/eprint/151614

Actions (login required)

View Item View Item